Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am diagnosed with poly cystic ovary,adenomyosis and clonic seizure. I am taking treatment but my seizure are back. Is it because of hormonal dis-balance ?

hi i am diagnosed as jme when i was 19 yr , i have a history of two tonic clonic seizure i was on sodium valoperate for 10yrs my dose was 200 mg at bed tiime .now i am 35 yr old i have two kids ,when i was pregnant with the second one i left valoperate ,i was off medication for 5 yrs but during that period i was also having mirena . recently around 8 months back i removed my mirena and i got my first tonic clonic after 15yrs in dec ,they kept me on levera 750 mg twice a day ,then i feb just one week back i got two seizure one at night ,and one next morning ,then they introduced lametec 25 mg twice also so now i am at levera 750mg and lametec 25 mg twice ,is my seizure are back due to hormonal dis balance ,i am also diagnosed as poly cystic ovary and adenomyosis .what should i do should i put mirena back,will appreciate if any body can answer
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Hormonal disbalance can precipitate epileptic seizures.Reintroducing mirena coil might help but it cannot be said for sure.You can give it a try. After introducing mirena reduce the dose of antiepiletics very slowly.
Dr. Rakhi Tayal
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor